# SDR 04FDEA00004

- Difficulty date: January 2, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727-200
- Aircraft serial: 22042
- Aircraft time: 38,014 hours, 27,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD NR N00298, FOUND DENTED AND CRACKED FRAME AT BS 640 RBL 13 WL 152.  FOUND CRACK IN 640 FRAME OUT OF LIMITS.  REPAIRED PER FED EX EA 7-5330-70609, SRM 53-10-1.
